# SDR CALA0300570

- Difficulty date: October 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 17,938 hours, 2,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT BS 655-676, S26L-S27L FORWARD OF L-2 DOOR. THE SKIN WAS REPAIRED IAW ECRA 5330-03287. A DIP WAS INITIATED TO REINSPECT THE REPAIR AREA AT A THRESHOLD OF 30,000 TOTAL FLIGHT CYCLES AND REPEAT THE INSPECTION TASK AT EVERY 8,000 FLIGHT CYCLES THEREAFTER.
